| Model Number |
SYNERGY RESECTION HP, SJ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(no problem found) the evaluation did not reveal any issues relevant to the reported event, although the motor failed clockwise current/rpms, and counterclockwise current/rpms, and ran the motor for an extended period of time it did not get hot.
Event or Problem Description
On 04/24/2023, it was reported by a facility representative via sems that an ar-8330sj device was heating up during use, getting too hot.Patient was not affected.